# SDR AALA2020062549028

- Difficulty date: June 23, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 59,383 hours, 26,803 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Bolt
- Condition: Corroded
- Location: Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION ON LEFT WING LEADING EDGE NR 5 SLAT TRACK LOWER ATTACHMENT BOLT.  REPLACED ATTACHMENT BOLT PER TASK CARD 26C51057005.
